I became unstable after taking injection at Psychiatric Hospital, Yaba - Patient (Video)


It was revealed by a young man, named John Patrick, how an injection changed the course of his life.

While speaking with our correspondents, Patrick and his parents disclosed that he had been acting restlessly prior to the visit to the hospital.

Patrick said: In 2017, my dad took me to the hospital. The nurse gave me injection, I slept for hours, only for me to wake up and not be able to stand on my feet. He further added that it was after he was given the injection that he started stammering. He also said that he was unable to eat for three days afterwards.

However, his mother who was identify as Kate Patrick, also alleged that the nurse had administered the injection wrongly, hence the current state of her son.

She further added saying that the injection has affected every part of his body, he couldn’t eat, he couldn’t talk, he couldn’t walk.


Post a comment

0 Comments